Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa/Wellbutrin Side Effects

Posted by Jessi on May 12, 1999, at 15:35:59

In reply to Re: Celexa/Wellbutrin Side Effects, posted by BG on May 10, 1999, at 22:56:25

> > I have been on Celexa for approximately six months and
> > Wellbutrin for three years. My attitude has seemed to
> > improve with the addition of Celexa, however, I have gained
> > 40lbs. in the last 4 months, without any changes in
> > diet or exercise. I have also started sleeping 12-14
> > hours a night and have a difficult time getting out of
> > bed. I have seen a professional, but have been told
> > that everything is fine. My self-esteen is taking a
> > nose dive by this added weight and lack of motivation.
> >
> > PLEASE HELP!!!!!
> If the weight gain just started since the addition of
> Celexa you may want to discuss it with your doctor about
> changing to a different SSRI. Just tell him how negative
> you feel with the weight gain. And you may need to have
> a regular check up to make sure it's not a thyroid problem.
> Just a couple of ideas. Hope it helps. Good Luck.
> BG


Thank you for your suggestions. I did see my doctor
he did test for a thyroid problem, the test came back
negative. I find this to be both good and bad because
I would have liked to have found a definite answer.

I have chosen to stop taking Celexa for the time
being to see if I notice any change.

Thanks again!!




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jessi thread:5887